Aa
A
A
A
Close
ADD / ADHD Community
3.37k Members
Avatar universal

Vyvanse

Hello, I have been prescribed 50mg Vyvanse and have been taking it for a few weeks now. I have anxiety issues and it seems to be a little too strong to start with, not terribly bad but I feel
A little on edge. Also it seems to not last nearly long enough. I read that you can pour the powder in water and drink it. I know it had to be digested to work so my question is can I pour part of the powder straight into my mouth and then swallow with water? Will
Some of it absorb into my mouth and not get digested therefore not get all of it? And can I take the rest of the capsule later since it doesn't last nearly long enough? I get so so tired ready to fall asleep around 5:00 and that won't cut it with my responsibilities.
1 Responses
189897 tn?1441130118
COMMUNITY LEADER
    First V should last  about 10 hours.  Pouring it into your mouth might work, but you have no way of knowing how much you are taking and thus can't tell what would or would not work for you.
    Here is how to do a water titration which is a better way to lower the dose.
  https://www.corepsych.com/vyvanse-add-adhd-water-titration-recipe/#axzz3MBX3STCn
     Of course the best way is to talk to your psyc and get a lower prescription.
    I went back and checked out your earlier post and noticed that you might be taking some other meds.   Some of those like Prozac and Paxil can counter the V.   You really should tell your doc about getting sleepy and see if you can adjust the other meds.  Either when you take them or the amount you take.
    Are you able to get a good nights sleep?
Have an Answer?
Top Children's Development Answerers
189897 tn?1441130118
San Pedro, CA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Fearing autism, many parents aren't vaccinating their kids. Can doctors reverse this dangerous trend?
Yummy eats that will keep your child healthy and happy
What to expect in your growing baby
Is the PS3 the new Prozac … or causing ADHD in your kid?
Autism expert Dr. Richard Graff weighs in on the vaccine-autism media scandal.
Could your home be a haven for toxins that can cause ADHD?